My husband had a tumour removed successfully from his bowel on 18th November. Left hospital 27th November.
77 years old. Very weak and sleeping a lot. Stoma o.k. Weetbix for breakfast but any more eating during the day causes vomiting. Does not want me to ring for support. (doesn't want to go back into hospital).
Should I, as his wife and carer, be worried?
I had a similar experience after having my tumor removed. This is a worry, perhaps you should ring the doctor. I would inquire about his meds. My pain medication was the problem and although it was difficult for a few days, I felt much better after I stopped taking the narcotics
Best wishes to you and your husband. It takes some time to heal and some days he probably feels it will never happen, but it will.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.